Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Please HELP!!!

Anonymous
Posted by Anonymous
  • 19 Replies
I started the week out last week with a yeast infection. I had a white discharge and an itchy vagina. I took some diflucan and it seemed like it was getting better.

Thursday my vagina was still itching badly so I went to a quick med center where all they did was test my pee. They said I had a UTI and a yeast infection so they prescribed me more diflucan, antibiodics, and some little orange pills that make me pee orange.

Today my vagina swelled up and got really red. It was also dry. When I walked it felt like I was rubbing sand paper on my crotch. Is it possible that this is from te infected pee leaving my system? Anyone had this before? I am miserable!!!
Posted by Anonymous on Nov. 10, 2012 at 10:33 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
firespurity
by Ruby Member on Nov. 10, 2012 at 10:35 PM
That doesn't seem good call the on call dr and ask. Maybe prep for an er trip. Id be very concerned if my last parts were large and swollen.
Posted on CafeMom Mobile
blsdbyangel07
by Evil Food Lady on Nov. 10, 2012 at 10:36 PM
How many more days of antibotics? Usually takes a few days to get rid of both. Ive also had both and sometimes it gets worse before better. You may wanna call the nurses line to be sure though.. hope u feel better!
Posted on CafeMom Mobile
white_wolf454
by Platinum Member on Nov. 10, 2012 at 10:37 PM

once and it was a bad super bad yest infection 


blsdbyangel07
by Evil Food Lady on Nov. 10, 2012 at 10:37 PM
Since its swollen im wondering if that could be an allergic reaction or something?? Have you taken those meds before?
Posted on CafeMom Mobile
RLT2
by on Nov. 10, 2012 at 10:38 PM

Someone else on here just had a very similar thing happen I think. I'm trying to remember what it turned out being. I'll edit if I remember anything else.

Anonymous
by Anonymous - Original Poster on Nov. 10, 2012 at 10:38 PM
7 days worth and I've taken 3

Quoting blsdbyangel07:

How many more days of antibotics? Usually takes a few days to get rid of both. Ive also had both and sometimes it gets worse before better. You may wanna call the nurses line to be sure though.. hope u feel better!
KrissyKC
by Platinum Member on Nov. 10, 2012 at 10:38 PM

Cranberry juice helps with bladder infections, I would think it might help with the UTI.

What is diflucan?  I always just get monistat.   As sore as you are and inflamed and irritated, do not use the quick fix kind unless you can endure a night of sheer torture and burning.   Use at least the three day stuff, not the seven day.

You can also eat yogurt, coconut oil, (best friend told me that coconut causes yeast to "explode")

Plain yogurt (no sugar or flavor) can be actually put ON and a tad IN your vagina and it's cooling and relieving. 

blsdbyangel07
by Evil Food Lady on Nov. 10, 2012 at 10:39 PM
Its a prescribed oral med to get rid of a yi. Whenever my dr puts me on antibotics she always prescribes that as well bc im prone to getting a yi on antibotics.

Quoting KrissyKC:

Cranberry juice helps with bladder infections, I would think it might help with the UTI.

What is diflucan?  I always just get monistat.   As sore as you are and inflamed and irritated, do not use the quick fix kind unless you can endure a night of sheer torture and burning.   Use at least the three day stuff, not the seven day.

You can also eat yogurt, coconut oil, (best friend told me that coconut causes yeast to "explode")

Plain yogurt (no sugar or flavor) can be actually put ON and a tad IN your vagina and it's cooling and relieving. 

Posted on CafeMom Mobile
KrissyKC
by Platinum Member on Nov. 10, 2012 at 10:40 PM

oh, and severe infections like that, especially if you get them often or start getting them often...

they can be a sign of pregnancy, diabetes, and other health issues.   I'm type two diabetic, and whenever my sugars are high for a bit, I get seriously AWFUL yeast infection.


KrissyKC
by Platinum Member on Nov. 10, 2012 at 10:41 PM

Can it be mixed with monistat?  Because you can buy the 7 day monistat in the cream form and use it as a topical cream, too.


Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)



Featured